# SDR DALA1034569855

- Difficulty date: November 23, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 762
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA. 762 LBL-56 CUSP WEB CRACKED. STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER IAW; SRP 53-10-16-FIG 1, TREATED AND PRIMED IAW; SRM 51-10-3, INSTALLED DOUBLER IAW SRM 51-30-2.
